Advertisement

Metrika

, Volume 19, Issue 1, pp 18–22 | Cite as

A dual non-linear program

  • S. S. Chadha
  • R. N. Kaul
Article

Keywords

Stochastic Process Probability Theory Economic Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Eisenberg, E.: Duality in homogeneous Programming. Proc. Amer. Math. Soc., Vol. 12, pp. 783–87, 1961.Google Scholar
  2. —: Supports of a convex function. Bull. Amer. Math. Soc., Vol. 68, pp. 192–95, 1962.Google Scholar
  3. Gale, D.: Basic Theorems of real linear equations, inequalities, linear programming and game theory. Nav. Res. Log. Quart., Vol. 3, pp. 193–200, 1965.Google Scholar
  4. Kuhn, H. W., andA. W. Tucker: ‘Non-Linear Programming’ in Proceedings of the second Berkeley symposium on Mathematical Statistics and Probability. University of California Press, pp. 481–92, 1951.Google Scholar
  5. Sinha, S. M.: An extension of a theorem on supports of a convex function. Management Science, Vol. 12, No. 5, 1966.Google Scholar
  6. Sinha, S. M.: A duality theorem for non-linear Programming. Management Science, Vol. 12, No. 5, 1966.Google Scholar
  7. Tucker, A. W.: ‘Dual systems of homogeneous linear relations’ in “Linear inequalities and related systems”. Annals of Mathematics studies, No. 38, Princeton University Press, Princeton, N. J., pp. 3–18, 1956.Google Scholar
  8. —: Linear and Non-Linear Programming. Operations Research., Vol. 5, pp. 244–57, 1957.Google Scholar

Copyright information

© Physica-Verlag Rudolf Liebing KG 1972

Authors and Affiliations

  • S. S. Chadha
    • 1
  • R. N. Kaul
    • 1
  1. 1.Dept. of MathematicsUniversity of DelhiDelhi

Personalised recommendations